MathSciNet Relay Station
MathSciNet bibliographic data
MR2422905 41A50 (41A25)
Sklyarov, V. P. On the best uniform sinc-approximation on a finite interval. East J. Approx. 14 (2008), no. 2, 183–192.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 20:26:04 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=076b2a79edea93c5009b8f744ac1e396; path=/; expires=Mon, 09-Jun-2031 20:26:04 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5ae W{7;| ]GKR:HHU+kX75 V I:6 4ܝԕ1yoίφnL͇ߝRS9||;|Qj[JWD~qAb+u^rVKd6NҸFVY#6vT?p2VY&%jdr9VĬj$X)YdyKh5<}( o9J&\@uWw:N^9#0)&yr]v$Hl%aH RNYMF`r%j7$+i,:)%G&r1Im4ǖqЌ"疊MɫK &bLv$bBˤX\q mͬP9,M{p'dFy/$ށmŃ$vntP ":\^F=;ȗ۫55&{^=8u( Fű#<_ x0z!8ꖿGI,}[}[Fj41$̲u t#A &(5Q9zH{s~Z- Lr>ZV/3&sZ%3K|Hj j{t/Ys6{Z)/!D:Og? E >gr}%mCC2ӓcvϵ o5*,e4R곱JubQ5;A) 7PMDFg4TZeX e#'Axq8`6H82;J2\]rxS~+h%X95ΰbE+^RMG grp}˸T7&l0 ndWuTMj T=ږBf mg,͊'haax{}}}_ a `/N 0